MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CATH IV SURESITE SLIDE 20GX1

Medline Industries, LP MEDLINE; DBD-CATH IV SURESITE SLIDE 20GX1
Catalog Number DYNSCS20100
Medical Device Problem Codes Dull, Blunt (2407); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they are not sharp enough, and the safety feature does not always work.".
 
Additional Manufacturer Narrative
Customer reported that, the product in not sharp enough and the safety feature does not always work; no medical intervention, serious injury, or follow-up care has been reported.A sample was received for investigation, and the returned samples could not be investigated through internal testing due to the absence of validated test methods, established specifications, and/or appropriate equipment necessary to evaluate the component against its requirements; the manufacturer tested both the returned samples and the retained samples.The manufacturer did not find any discrepancies or defects in their production records or retained samples that could have contributed to or caused the reported issue, and did not find any issue with the needle sharpness or the safety feature.Therefore, the complaint is now unconfirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CATH IV SURESITE SLIDE 20GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50934521
Report Number1417592-2026-53367
Device Sequence Number9498809
Product Code FOZ
UDI-Device Identifier10888277667525
UDI-Public10888277667525
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNSCS20100
Device Lot Number27825010001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown